# SDR UPS04243409

- Difficulty date: October 4, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SKIN BULGING AT BS 1307-1315 STR 8L.  FOUND BULGING WAS CAUSED BY CORROSION ON STRINGER EXTRUSION.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REPAIR DOUBLER INSTALLED IAW SRM 53-30-3.
